# SDR UALA2013032501853

- Difficulty date: March 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 58,851 hours, 22,099 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: D5211013320000
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NOT CLOSING.  REPLACED CRANK ASSY AND ROLLER,  RIG CHECKED GOOD.
